# SDR USAA050829

- Difficulty date: July 5, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH LIGHTNING STRIKE, STATION 469, 4 INCHES ABOVE STRINGER 21L.  FASTENER INSTALLED IN SKIN IAW 737 SRM 53-00-01 FIG 219.  (M)
